# SDR USAA000596

- Difficulty date: April 24, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS .25 INCH, FS 1064, BETWEEN STRINGER 7R AND 8R.  REPAIRED WITH FILLER AND DOUBLER PER EA 67009.  (M)
